Fractional maximal and integral operators in variable exponent Morrey spaces

Armenian Journal of Mathematics

View Publication Info
 
 
Field Value
 
Title Fractional maximal and integral operators in variable exponent Morrey spaces
 
Creator Wang, Panwang
Liu, Zongguang
 
Subject fractional integral operator
Morrey spaces
spaces of Homogeneous type
42B20
42B25
 
Description In this paper, we study the boundedness of the fractional maximal operator and fractional integral operator on the variable exponent Morrey spaces defined over spaces $(X,d,\mu)$ of homogeneous type.
 
Publisher National Academy of Sciences of Armenia
 
Date 2019-03-01
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier http://armjmath.sci.am/index.php/ajm/article/view/203
 
Source Armenian Journal of Mathematics; Vol. 11 No. 1 (2019): Fractional maximal and integral operators in variable exponent Morrey spaces
1829-1163
 
Language eng
 
Relation http://armjmath.sci.am/index.php/ajm/article/view/203/142
 
Rights Copyright (c) 2019 Armenian Journal of Mathematics
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library